# SDR ASAA2023072144166

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 34,868 hours, 10,901 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 EBGINE WOULD NOT START NO EGT NRISE, LOOKS LIKE LOW FUEL FLOW @ FIRST THEN ZERO FUEL FLOW. SHUT DOWN PER QRC ATTEMPED 2ND STAR ON R+2 IGN. GROUNDED - YES. REF FIM 74-21 RESET C/B A3 P18-2 CREW OPERATED ENGINE #1, NO FAULTS NOTED A/C OK FOR SERVICE.
